I have my diagnoses (Lyme, Babs, Bart) in hand from my LLMD, but before that, I had a sinus infection. My PCP put me on cephalexin (500 mg, once a day), which I finished last Sunday.
By Tuesday, I was feeling very foggy and tired, but we had just returned from a Disney trip. BTW, I felt GREAT at Disney, with just a few twitches and some lightheadedness.
By Thursday, I was very tired, flu feeling, a lot of twitches, fever, return of chest and rib pain, shortness of breath.
This weekend has been the worst since when I first became sick--short of breath, panic attacks in the night with racing/pounding heart and sweats (which I don't usually have), no appetite, pretty severe rib/chest pain, twitches, anxiety, fevers, fatigue, stiff neck. You get the picture.
So, could the cephalexin have made me feel "better" while I was on it, but created a problem with Babs when it finished?
Sorry this is so long. Thank you so much to everyone!